# SDR DL73K992714

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Engine: Pwa JT8D15A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 89638305
- Condition: Malfunctioned
- Location: E & E Bay
- Part time: 30,948 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION AFTER START AT 12,000 FT.  PULLED FIRE HANDLE AND THE LIGHT REMAINED ON.  AFTER FIRING THE BOTTLE THE FIRE HANDLE LIGHT WENT OUT IN ABOUT 2 SEC.  APU HAD BEEN RUNNING FOR ABOUT 1 MIN WHEN THE FIRE INDICATION CAME ON.  TROUBLESHOOT SYSTEM, NO TROUBLE FOUND.
